# SDR SWAA2021111725735

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5744U16
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR WEB AT BS 1016+8',  RBL 30 CRACKED.  REMOVED AFT WET AREA FLOOR WEB IAW  SRM 51-40-02-G-0.  LOCATED AND DRILLED A NEW WEB IAW SRM 51-40-05-0G-0. FABRICATED A NEW WEB IAW  SRM 53-70-51-01-1,  WEBS & STRAPS DWG 147A5744.   TREATED AND PRIMED THE NEW WEB IAW AMM 51-21-72-370-801 & AMM 51-00-58-201.  INSTALLED FASTENERS ON AFT WET AREA IAW SRM 51-40-02-0G-0 AND DWG #147A5730 PARTIALLY ISTALLED FASTENERS AT AFT WET AREA RT FLOOR WEB IAW SRM 51-40-02-0G-0 AND DWG #147A5730.
